# SDR REXA2015122401246

- Difficulty date: December 24, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 23,752 hours, 21,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK EMER LIGHTING CRACKED & MISSING END CAPS.  R & R FLOOR TRACK EMER LIGHTING COVER IAW AMM 33-51-01-400-801 3A 1 -3 & 33-51-01-400-801 3A 5 - 7.  INSTALLED END CAPS IAW AMM 33-51-01-400-808 3A 12.
